# SDR DALA2017041403125

- Difficulty date: April 13, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 59,987 hours, 25,691 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW NOTED A BURNING PLASTIC ODOR NEAR SEATS 19-20 ON CAPTAINS SIDE. SENT MESSAGE TO FLIGHT CONTROL AND MAINTENANCE RECOMMENDED TO TURN OFF IFE AND PULLED CIRCUIT BREAKER ON P11 PANEL.  RAN IFE SYSTEM FOR TWO HOURS. INSPECTED SEAT MOUNTED OUTLETS AND INSPECTED PASSENGER READING LIGHTS.  FOUND BLEED AIR DUCT DISCONNECTED BELOW ROW 21 ABC. REPAIRED  DUCT AND PERFORMED SYSTEM TEST AND LEAK CHECKED NORMAL.
